| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 8, 2013, no. 37-40


Xiyan Yao, Ying Yang
      G-(M,\mu)-frames in Banach spaces
      International Mathematical Forum, Vol. 8, 2013, no. 37, 1785-1791
      http://dx.doi.org/10.12988/imf.2013.39171

V. G. Chirskii
      On the arithmetic properties of polyadic integers
      International Mathematical Forum, Vol. 8, 2013, no. 37, 1793-1796
      http://dx.doi.org/10.12988/imf.2013.310195

Ekrem A. Aljimi, Elida Hoxha, Valdete Loku
      Some results of weighted Norlund-Euler statistical convergence
      International Mathematical Forum, Vol. 8, 2013, no. 37, 1799-1812
      http://dx.doi.org/10.12988/imf.2013.310190

Michele Elia
      A note on the sequence (\frac{p-1}{2})! mod p
      International Mathematical Forum, Vol. 8, 2013, no. 37, 1813-1825
      http://dx.doi.org/10.12988/imf.2013.310193

K. A. Germina, N. K. Sudev
      On weakly uniform integer additive set-indexers of graphs
      International Mathematical Forum, Vol. 8, 2013, no. 37, 1827-1834
      http://dx.doi.org/10.12988/imf.2013.310188

Mingzhong Wu
      Free cyclic codes as invariant submodules over finite chain rings
      International Mathematical Forum, Vol. 8, 2013, no. 37, 1835-1838
      http://dx.doi.org/10.12988/imf.2013.310192

Thomas Wieder
      On the use of strategies attached to subpopulations in the description of competition among different populations
      International Mathematical Forum, Vol. 8, 2013, no. 37, 1839-1851
      http://dx.doi.org/10.12988/imf.2013.310185

A. H. Zakari
      Almost homeomorphisms on bigeneralized topological spaces
      International Mathematical Forum, Vol. 8, 2013, no. 38, 1853-1861
      http://dx.doi.org/10.12988/imf.2013.310197

K. A. Germina, P. K. Ashraf
      On open domination and domination in signed graphs
      International Mathematical Forum, Vol. 8, 2013, no. 38, 1863-1872
      http://dx.doi.org/10.12988/imf.2013.310198

Massoud Malek
      Primitive Pythagorean codes
      International Mathematical Forum, Vol. 8, 2013, no. 38, 1873-1879
      http://dx.doi.org/10.12988/imf.2013.39180

Doaa Mustafa AlSharo, Hajar Sulaiman, Khaled Ahmad AlSharo, Ibrahim Sulieman
      A note on finite groups in which C-normality is a transitive relation
      International Mathematical Forum, Vol. 8, 2013, no. 38, 1881-1887
      http://dx.doi.org/10.12988/imf.2013.39168

Hiranmay Dasgupta, Sucharita Chakrabarti
      Connectedness and its applications
      International Mathematical Forum, Vol. 8, 2013, no. 38, 1889-1901
      http://dx.doi.org/10.12988/imf.2013.310201

El Hadj Ousseynou Diallo, Mohamed Ben Faraj Ben Maaouia, Mamadou Sanghare
      Hopfian objects, cohopfian objects in the category of complexes of left A−modules
      International Mathematical Forum, Vol. 8, 2013, no. 39, 1903-1920
      http://dx.doi.org/10.12988/imf.2013.37128

J. Frohne, F.T. Suttmeier
      Adaptive finite elements with thin obstacles
      International Mathematical Forum, Vol. 8, 2013, no. 39, 1921-1931
      http://dx.doi.org/10.12988/imf.2013.310194

K. Jayalakshmi, G. Nageswari
      Experimenting with identities x(yz)=y(xz) and (xy)z=y(zx) in left alternative ring
      International Mathematical Forum, Vol. 8, 2013, no. 39, 1933-1937
      http://dx.doi.org/10.12988/imf.2013.310199

Ayan Mahalanobis
      Are matrices useful in public-key cryptography?
      International Mathematical Forum, Vol. 8, 2013, no. 39, 1939-1953
      http://dx.doi.org/10.12988/imf.2013.310187

Mohamed Abdalla Darwish, Bothayna S. Kashkari
      On a fuzzy Urysohn integral equation
      International Mathematical Forum, Vol. 8, 2013, no. 40, 1955-1962
      http://dx.doi.org/10.12988/imf.2013.311209

Albert Faessler, Xingjun Aries Tu
      More around Pythagore from ancient to modern times
      International Mathematical Forum, Vol. 8, 2013, no. 40, 1963-1975
      http://dx.doi.org/10.12988/imf.2013.311217

Mohammad Sadegh Asgari, Seyedeh Sara Karimizad
      Approximation of pseudo-inverse operators by g-frames
      International Mathematical Forum, Vol. 8, 2013, no. 40, 1977-1984
      http://dx.doi.org/10.12988/imf.2013.312231

Junichi Aramaki
      Variational problems and asymptotic behaviors associated with liquid crystals
      International Mathematical Forum, Vol. 8, 2013, no. 40, 1985-1997
      http://dx.doi.org/10.12988/imf.2013.311220


Journals | Books | Indexing and abstracting | Author guidelines | Open access